Open Access
Translator Disclaimer
July 2005 A 2-variable polynomial invariant for a virtual link derived from magnetic graphs
Naoko Kamada, Yasuyuki Miyazawa
Hiroshima Math. J. 35(2): 309-326 (July 2005). DOI: 10.32917/hmj/1150998276

Abstract

We introduce a 2-variable polynomial invariant for a virtual link derived from virtual magnetic graph diagrams, and using this invariant we prove the splitting of the Jones-Kau¤man polynomial with respect to the powers module four.

Citation

Download Citation

Naoko Kamada. Yasuyuki Miyazawa. "A 2-variable polynomial invariant for a virtual link derived from magnetic graphs." Hiroshima Math. J. 35 (2) 309 - 326, July 2005. https://doi.org/10.32917/hmj/1150998276

Information

Published: July 2005
First available in Project Euclid: 22 June 2006

zbMATH: 1093.57007
MathSciNet: MR2176055
Digital Object Identifier: 10.32917/hmj/1150998276

Subjects:
Primary: 57M27
Secondary: 57M25

Rights: Copyright © 2005 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.35 • No. 2 • July 2005
Back to Top